# SDR HEEA0014036

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437PH
- Make and model: Bell 407
- Aircraft serial: 53072
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Fin Assembly
- Part number: 206020113229
- Condition: Damaged
- Location: Vert Fin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED VERTICAL FIN AS PER ASB407-98-17 FOR CUTS AND SCRATCHES.  THE ALLOWABLE DEPTH WAS .020.  THE TWO CUTS FOUND WERE .017 AND .024 DEEP. SCRAPPED PART.
